# SDR CA110401009

- Difficulty date: March 31, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-32-300
- Aircraft time: 5,383 hours
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 15B26064
- Condition: Failed
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW LIFTER BODY BROKE UP DURING TEST RUN AFTER ENGINE O/H. MFG HAS REQUESTED THAT THE BROKEN LIFTER BODY BE SHIPPED TO THEM.
